# SDR FDEA201508192635

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ADA397634
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, RT BS 795, LONGERON 16R, R2 DOOR FWD FRAME UPPER WEB FOUND DAMAGED.  DAMAGE REMOVED IAW SRM 51-31-01-0G.  NEW WEB FABRICATED IAW DWG ADA3976 REV 5.  FABRICATED WEB INSTALLED IAW SRM 51-33-01-0G & SRM 51-35-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
